Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes tender feet in when having diabetes?

May 2014
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 6313 Questions
I have diabetes, and my big problem is VERY sore tender feey, can only work, walk about twenty mins, before need to sit down a short while.
Posted Wed, 1 Jan 2014 in General Health
Answered by Dr. Vivek Chail 2 hours later
Brief Answer: Probably diabetic neuropathy Detailed Answer: Hi XXXX, Thanks for writing in to us. I have read through your query in detail. With a 6 year history of diabetes and symptoms of very sore tender feet you might have developed a condition known as diabetic neuropathy. The high levels of sugar in blood damage the nerves in the body, often starting in the legs and feet. Depending on the affected nerves, your symptoms may range from pain and numbness in your extremities to problems with your digestive system, urinary tract, blood vessels and heart. In some people, the symptoms are mild; while in others it can get very painful and disabling. A very cautious blood sugar level monitoring and good fitness schedule can delay the progress of diabetic neuropathy. Please visit your doctor regularly and discuss your problem in details. Hope your query is answered. Do write back if you have any doubts. Regards, Dr.Vivek
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor